# SDR 97UAL900745

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154UA
- Make and model: Boeing 747123
- Aircraft serial: 20103
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3 RIGHT FWD AND AFT COVE EMERGENCY EXIT SIGNS INOPERABLE.  REPLACED BATTERY POWER SUPPLY MODULE ITEM M445, OP CHECKED GOOD.
